# SDR HEEA0014096

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: 222375077113
- Condition: Failed
- Location: Gearbox Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE READS ZERO OIL PRESSURE.
